Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Maybe this will be moved; about opioid medication
Maybe this will be moved; about opioid medication
@stuckonu, I can see that isolation is certainly taking its toll on you. Have you consulted a physician about your loss of voice and vision? This sounds serious.
Jump to this post
Yes I have contacted several doctors some have been aware of the vision issue for year which means to me that” if we found nothing then it’s in your head” Now it’s accelerating so quickly that it suggests something more serious But in the midst of it all including c19 oddly everything appears differently
I’m scheduled for anMRI and MRA the day after tomorrow
It’s difficult to see what I’m typing thru my contraption that’s allows me to see something
Thank you to anyone and everyone who replied. I can’t see nor read any reply’s
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In